Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heavy periods, on iron tablets, small bruising on legs, burning mascular pain, sore throat. Reason?

Hi doctor recently found too have low iron due too heavy periods ( due to the impalant am sure ) I m on iron tablets and have noticed small bruising on legs . Other symptoms I ve had for a few months are burning sting pain within most of my bones on and off for 6 months sore throat recently and glands up in the neck . Could these be down too fibro malagia thanx
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Iron tablets sometimes may develops rashes over body with nausea & gastric upsets.
Pain in the body ( bones ) may be due to anemia .
If hemoglobin level is less then 10 gm % patient feels pain .
2nd reason of pain in bones may be due to calcium deficiency.
Get in blood examination for hemoglobin , calcium and consult a physician and get his opinion.
For heavy period take opinion of Gynaecologist ( 2nd ) and deal accordingly.
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor